Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from HPV, low grade cell changes, green discharge during periods. Serious symptoms?

I am a 23 yr old female. I was diagnosed with HPV and have low grade cell changes. I have not done a colposcopy yet, although my doctor did advise it, in hopes that it would go away on its own by taking lots of vitamins and eating healthier. I am on my period and noticed the sanitary napkin was green! I am freaking out! Could this have something to do with the hpv? Is it serious to have green discharge?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Geriatrics Specialist 's  Response
hi there
am dr.surendiran
nice to meet you here in HCMagic
The majority of HPV infections are generally harmless, though they can be embarrassing. However, the HPV infections that can lead to cervical cancer and other types of cancers are a concern.
Genital warts created by HPV are small, cauliflower-shaped, or flat lesions. They occur on the genital areas including the vagina, cervix, vulva, penis, scrotum, and anus. They are usually painless but they can bleed, itch, or have some discharge.
Precancerous lesions or cervical dysplasia are abnormal cells in the cervix. These are painless and can only be detected with a Pap smear.
just have an proper vaginal hygiene,greenish discharge is due to vaginal infections,do an vaginal swab to find the infective agent
hope helped your query
regards dr.surendiran hcmagic
Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor